Triples of primes in arithmetic progressions

Christian Elsholtz*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    We show that there exist sets of primes A, B ⊆ P ∩ [1, N] with |A| = s, |B| = t such that all 1/2 (ai + bj) are also prime, and where s ≥ 0.33tN/(log N)t+1 holds, for sufficiently large N.

    Original languageEnglish
    Pages (from-to)393-395
    Number of pages3
    JournalThe Quarterly Journal of Mathematics
    Issue number4
    Publication statusPublished - Dec 2002

    ASJC Scopus subject areas

    • Mathematics(all)


    Dive into the research topics of 'Triples of primes in arithmetic progressions'. Together they form a unique fingerprint.

    Cite this